# SDR 2025FA0000044

- Difficulty date: January 20, 2025
- Submitted: January 20, 2025
- Operation: General aviation
- Filed by: Hong Kong Aero Engine Services Limited, repair station HK0Y765N
- Aircraft: N51283
- Engine: Rroyce RB211TRENT89
- Engine time: 83,032 hours, 10,335 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Ring
- Part number: LK30089AND479626
- Part serial: NA
- Condition: Missing
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AESL REPORTED 1 OFF CRACK INDICATION FOUND ON THE PRESSURE FACE OF SERRATION LOCATION 8 OF  LP TURBINE STAGE 5 DISC, EXTENDING FROM THE SERRATION TOP FACE TO THE SERRATION PRESSURE FACE OF ESN 51283. THE LENGTH OF REPORTED CRACK ON THE PRESSURE FACE OF SERRATION 8 IS MEASURED AS 0.246IN., AND MEASURED AS 0.111IN. O N THE RIM 6A.  THERE WAS NO ACCEPTANCE LIMITS ON CRACKED SERRATIONS 8 PROVIDED BY EM.  IN REFERRING TO PAST EXPERIENCE, “THE REPORTED CONDITION IS EXCESSIVE AND CANNOT BE ACCEPTED OR REPAIRED”. THE LPT STAGE 5 DISC IS REJECTED BY ROLLS ROYCE'S TV (TV287378) AT CSN:10,335 STANDARD DUTY CYCLES (SDC).  IN ACCORDANCE WITH THE TIME LIMITS MANUAL 05-10-01-800-801, THE DECLARED LIFE OF THE LOW PRESSURE TURBINE (LPT) STAGE 5 DISC (P/N:FK24200) IS 15,000 STANDARD DUTY CYCLES (SDC). HENCE THE LPT STAGE 5 DISC IS RETIRED BEFORE THE COMPLETION OF ITS FULL LIFE.  THIS INCIDENT IS ALSO REPORTED TO ROLLS-ROYCE FOR FURTHER ASSESSMENT
